Faculty: Castellini, Gabriele

Ph.D., 1986, Kansas State University

Research Interests:

Teaching Interests:

Discrete objects, splitting closure and connectedness. Quaest. Math. 31 (2008), no. 2, 107–126, 18A05 (06A15 54B30 54D05)

Categorical closure operators. Mathematics: Theory & Applications. Birkhäuser Boston, Inc., Boston, MA, 2003. xii+300 pp. ISBN: 0-8176-4250-1, 18-02 (06A15)

Koslowski, J.; Strecker, G. E. An approach to a dual of regular closure operators. Cahiers Topologie Géom. Différentielle Catég. 35 (1994), no. 2, 109–128. (Reviewer: H. Herrlich), 18A20 (18A32)

Giuli, Eraldo Hereditarity of closure operators and injectivity. Comment. Math. Univ. Carolin. 33 (1992), no. 1, 149–157, 18A32 (18A20 18G05)



Office: OF-315

Phone: 5879

Position: Professor


Go Back